# SDR 2001FA0000013

- Difficulty date: May 21, 2001
- Submitted: June 15, 2001
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401606223
- Condition: Cracked
- Location: Seal Plate Surfc
- Component: Elev Feel Compu, Moog
- Component part number: 401602728A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSEMBLY IS CRACKED ON THE SEAL PLATE SURFACE.  PROBABLE CAUSE:  HOUSING ASSEMBLY IS MADE FROM MAGNESIUM ALLOY AND IS EXTREMELY SUSCEPTIBLE TO DISSIMILAR METAL CORROSION AND CRACKS.
